18 Endeavor, Suite 200, Irvine, CA

Under eye bags after Belotero injection

Cosmetic Treatments QuestionsCategory: BeloteroUnder eye bags after Belotero injection
A patient asked 3 years ago
Hello, I had belotero injected under my eyes on December 7th, but after all swelling and brusing are gone I now have bags under my eyes which i NEVER had before. Will this eventually go away and flatten when the product wears off? I can camouflage the bags with makeup and you can’t even tell I have bags, but I’m concerned that maybe I should have filler dissolved if the bags won’t eventually disappear.
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Under Eye Bags after Belotero

 
Hi and thank you for your question! The filler will gradually go away on its own, but there is no reason to wait as it can be easily revised with enzyme injection. Given that it has been several weeks since your injection, you are due for the follow up and your injector should be able to take care of it for you. I won’t rush to blame your injector for improper technique since an objective comparison of before and after pictures is often required to be able to distinguish the newly emerged issues from preexisting conditions and I highly recommend that you ask your injector to do the picture comparison during your follow up visit. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.